# SDR 7C7A2019F00110

- Difficulty date: January 10, 2019
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N880EA
- Make and model: Dhav DHC8106
- Aircraft serial: 392
- Aircraft time: 51,989 hours, 56,943 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 82920010227
- Condition: Leaking
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: D

## Discrepancy

HAZE, POSSIBLE ELECTRICAL SMOKE IN THE CABIN, CAUSED RETURN FROM DEICE TO GATE. TURNED OUT TO BE HYDRAULIC LEAK IN HYDRAULIC LINE.
